# SDR IPXA2015092994104

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 47,384 hours, 15,567 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tee Fitting
- Part number: 175T30014
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING CRACKED AT FWD LWR CORNER JUST AFT OF L/E RT SIDE VERTICAL STABILIZER.   REPAIRED IAW EO B767-5530-58861-B.
